본문 바로가기
KERD
논문KCI 등재

9세 소아에서 아세트아미노펜에 의한 드레스증후군 1예

Drug reaction with eosinophilia and systemic symptom induced in a 9-year-old boy

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류소아과학

초록

The drug reaction with eosinophilia and systemic symptom (DRESS) is a severe adverse drug-induced reaction. Acetaminophen is extensively used as an over-the-counter drug as well as a medical therapeutic. In spite of its frequent use, drug eruptions related to DRESS caused by acetaminophen are rare. This case report describes a 9-year-old boy who experienced fever and maculopapular skin rashes after taking acetaminophen. Leukocytosis with marked eosinophilia and slightly elevated levels of liver enzymes were observed. Symptoms resolved after withdrawal of acetaminophen, followed by intravenous methylprednisolone administration. The diagnosis of DRESS induced by acetaminophen was confirmed by an oral challenge test after 2 months. No allergic reactions to ibuprofen were observed.

Abstract

The drug reaction with eosinophilia and systemic symptom (DRESS) is a severe adverse drug-induced reaction. Acetaminophen is extensively used as an over-the-counter drug as well as a medical therapeutic. In spite of its frequent use, drug eruptions related to DRESS caused by acetaminophen are rare. This case report describes a 9-year-old boy who experienced fever and maculopapular skin rashes after taking acetaminophen. Leukocytosis with marked eosinophilia and slightly elevated levels of liver enzymes were observed. Symptoms resolved after withdrawal of acetaminophen, followed by intravenous methylprednisolone administration. The diagnosis of DRESS induced by acetaminophen was confirmed by an oral challenge test after 2 months. No allergic reactions to ibuprofen were observed.

참고문헌 (16)

  1. Park HS, "Middleton’s allergy: principle and practice", pp.1296~1309 (2014), Elsevier Saunders
  2. Nizankowska-Mogilnicka E, "EAACI", GA2LEN guideline: aspirin provocation tests for diagnosis of aspirin hypersensitivity, 2007, pp.62, 1111~1118
  3. Caubet JC, "The role of penicillin in benign skin rashes in childhood: a prospective study based on drug rechallenge", J Allergy Clin Immunol, 127, pp.218~222 (2011)
  4. Kowalski ML, "Hypersensitivity to nonsteroidal anti-inflammatory drugs (NSAIDs) - classification, diagnosis and management: review of the EAACI", ENDA(#) and GA2LEN, Allergy, pp.2011, 66[DOI]
  5. Orhan F, "Parental-reported drug allergy in 6- to 9-yr-old urban schoolchildren", Pediatr Allergy Immunol, 19, pp.82~85 (2008)
  6. Kim YJ, "A case of acetaminophen induced anaphylaxis without aspirin sensitivity", Korean J Med, 65, pp.s926~s930 (2003)
  7. Kidon MI, "Early presentation with angioedema and urticaria in cross-reactive hypersensitivity to nonsteroidal antiinflammatory drugs among young, Asian, atopic children", Pediatrics, 116, pp.E675~E680 (2005)
  8. Himly M, "IgE-mediated immediate-type hypersensitivity to the pyrazolone drug propyphenazone", J Allergy Clin Immunol, 111, pp.882~888 (2003)
  9. 홍기배, "소아에서 Acetaminophen에 의한 고정 약진 1례", Allergy Asthma & Respiratory Diseases, 17(3), pp.314~319 (2007), 대한 소아알레르기 호흡기학회
  10. Ichiche M, "DRESS syndrome associated with HHV-6 reactivation", Eur J Intern Med, 14, pp.498~500 (2003)
  11. Tohyama M, "Association of human herpesvirus 6 reactivation with the flaring and severity of drug-induced hypersensitivity syndrome", Br J Dermatol, 157, pp.934~940 (2007)
  12. Picard D, "Drug reaction with eosinophilia and systemic symptoms (DRESS): a multiorgan antiviral T cell response", Sci Transl Med, 2, pp.46RA62~ (2010)
  13. Cacoub P, "The DRESS syndrome: a literature review", Am J Med, 124, pp.588~597 (2011)
  14. Shiohara T, "The diagnosis of a DRESS syndrome has been sufficiently established on the basis of typical clinical features and viral reactivations", Br J Dermatol, 156, pp.1083~1084 (2007)
  15. Kardaun SH, "Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?", Br J Dermatol, 156, pp.609~611 (2007)
  16. Kim SH, "The current state of drug allergy test", Korean J Asthma Allergy Clin Immunol, 30, pp.630~642 (2010)

관련 논문AI추천

소아에서 라모트리진에 의해 유발된 DRESS (drug reaction with eosinophilia and systemic symptoms) 증후군 1예김경민, 김서연, 김진택, 김하나, 김현희, 전윤홍대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2022 · 제10권 제1호가와사키병 환아에서 아스피린 치료 후 나타난 호산구증가증 1예김경원, 김규언, 김기환, 김민정, 김윤희, 설인숙, 손명현, 이희선, 최명현, 한윤기대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2014 · 제2권 제2호소아에서 Acetaminophen에 의한 고정 약진 1례강지희, 노의정, 손재성, 임익재, 정은희, 진용만, 홍기배대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2007 · 제17권 제3호이부프로펜과 아세트아미토펜에 이상 반응을 보인 소아 환자에 대한 접근 방법: 사례 보고김자경, 박진성, 유명진, 이현수대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2023 · 제11권 제4호혈관염을 동반한 DRESS 증후군 1예고영일, 박상훈, 위정욱, 윤병조, 진남철, 한의령대한천식알레르기학회 · 천식 및 알레르기2010 · 제30권 제4호급성 신부전이 동반된 Cephalosporin에 의한 DRESS (Drug Rash with Eosinophilia and Systemic Symptoms) 증후군 1예문재훈, 문정근, 박중원, 안철민, 이근만, 이재현, 홍천수대한천식알레르기학회 · 천식 및 알레르기2005 · 제25권 제1호

이 간행물의 다른 논문 (11건)